Skip to Main content Skip to Navigation


...
hal-01516032v3  Journal articles
Eddie AamariClément Levrard. Non-Asymptotic Rates for Manifold, Tangent Space, and Curvature Estimation
Annals of Statistics, Institute of Mathematical Statistics, 2019, 47 (1), ⟨10.1214/18-AOS1685⟩
...
hal-01521955v3  Journal articles
Eddie AamariJisu KimFrédéric ChazalBertrand MichelAlessandro Rinaldo et al.  Estimating the Reach of a Manifold
Electronic journal of statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2019, ⟨10.1214/19-EJS1551⟩
...
hal-01254247v1  Journal articles
Serge AbiteboulFabien GandonFabian Suchanek. A la recherche des connaissances du Web...
1024 : Bulletin de la Société Informatique de France, Société Informatique de France, 2014, pp.20
...
hal-01337712v1  Journal articles
Beniamino AccattoliUgo Dal Lago. (Leftmost-outermost) beta reduction is invariant, indeed
Logical Methods in Computer Science, Logical Methods in Computer Science Association, 2016, ⟨10.2168/LMCS-12(1:4)2016⟩
...
hal-00784900v1  Journal articles
Nina AmentaDominique AttaliOlivier Devillers. A tight bound for the Delaunay triangulation of points on a polyhedron
Discrete and Computational Geometry, Springer Verlag, 2012, 48 (1), pp.19-38. ⟨10.1007/s00454-012-9415-7⟩
...
hal-01109634v2  Journal articles
Omid AminiDavid Cohen-Steiner. A transfer principle and applications to eigenvalue estimates for graphs
Commentarii Mathematici Helvetici, European Mathematical Society, 2018
...
hal-01919562v3  Journal articles
Hirokazu AnaiFrédéric ChazalMarc GlisseYuichi IkeHiroya Inakoshi et al.  DTM-based Filtrations
Abel Symposia, Springer, 2020, Topological Data Analysis, 15, pp.33-66. ⟨10.1007/978-3-030-43408-3_2⟩
...
hal-00997207v1  Journal articles
Patrizio AngeliniDavid EppsteinFabrizio FratiMichael KaufmannSylvain Lazard et al.  Universal Point Sets for Planar Graph Drawing with Circular Arcs
Journal of Graph Algorithms and Applications, Brown University, 2014, 18 (3), pp.313-324. ⟨10.7155/jgaa.00324⟩
...
hal-01890054v1  Journal articles
Sunil AryaGuilherme D. da FonsecaDavid Mount. Approximate Polytope Membership Queries
SIAM Journal on Computing, Society for Industrial and Applied Mathematics, 2018, 47 (1), pp.1 - 51. ⟨10.1137/16M1061096⟩
...
hal-01384396v2  Journal articles
Dominique AttaliOlivier DevillersMarc GlisseSylvain Lazard. Recognizing Shrinkable Complexes Is NP-Complete
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2016, 7 (1), pp.430--443. ⟨10.20382/jocg.v7i1a18⟩
...
inria-00488961v1  Journal articles
Vicente BatistaDavid MillmanSylvain PionJohannes Singler. Parallel Geometric Algorithms for Multi-Core Computers
Computational Geometry, Elsevier, 2010, Special Issue on the 25th Annual Symposium on Computational Geometry (SoCG'09), 43 (8), pp.663-677. ⟨10.1016/j.comgeo.2010.04.008⟩
...
hal-01223288v1  Journal articles
Jean-Claude BermondAlain Jean-MarieDorian MazauricJoseph Yu. Well Balanced Designs for Data Placement
Journal of Combinatorial Designs, Wiley, 2016, 24 (2), pp.55-76. ⟨10.1002/jcd.21506⟩
...
inria-00503017v2  Journal articles
Yves BertotFrédérique GuilhotAssia Mahboubi. A formal study of Bernstein coefficients and polynomials
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2011, 21 (04), pp.731-761. ⟨10.1017/S0960129511000090⟩
...
hal-01483585v5  Journal articles
Gilles BlanchardPierre NeuvialEtienne Roquain. Post hoc confidence bounds on false positives using reference families
Annals of Statistics, Institute of Mathematical Statistics, 2020, 48 (3), pp.1281-1303. ⟨10.1214/19-AOS1847⟩
...
hal-00961390v1  Journal articles
Mikhail BogdanovOlivier DevillersMonique Teillaud. Hyperbolic Delaunay Complexes and Voronoi Diagrams Made Practical
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2014, 5 (1), pp.56-85. ⟨10.20382/jocg.v5i1a4⟩
...
hal-02419460v1  Journal articles
Jean-Daniel BoissonnatMaël Rouxel-LabbéMathijs Wintraecken. Anisotropic triangulations via discrete Riemannian Voronoi diagrams
SIAM Journal on Computing, Society for Industrial and Applied Mathematics, 2019
...
hal-00488819v1  Journal articles
Jean-Daniel BoissonnatDavid Cohen-SteinerGert Vegter. Isotopic Implicit Surface Meshing
Discrete and Computational Geometry, Springer Verlag, 2008, pp.138-157
...
hal-01097086v1  Journal articles
Jean-Daniel BoissonnatRamsay DyerArijit Ghosh. Delaunay Stability via Perturbations
International Journal of Computational Geometry and Applications, World Scientific Publishing, 2014, 24, pp.125 - 152. ⟨10.1142/S021819591450006X⟩
...
hal-01022371v2  Journal articles
Jean-Daniel BoissonnatRamsay DyerArijit Ghosh. The stability of Delaunay triangulations
International Journal of Computational Geometry and Applications, World Scientific Publishing, 2014, 23 (4-5), pp.303-333. ⟨10.1142/S0218195913600078⟩
...
hal-01509888v1  Journal articles
Jean-Daniel BoissonnatRamsay DyerArijit Ghosh. Delaunay Triangulation of Manifolds
Foundations of Computational Mathematics, Springer Verlag, 2017, 45, pp.38. ⟨10.1007/s10208-017-9344-1⟩
...
hal-01146307v3  Journal articles
Jean-Daniel BoissonnatKan-Le ShiJane TournoisMariette Yvinec. Anisotropic Delaunay Meshes of Surfaces
ACM Transactions on Graphics, Association for Computing Machinery, 2015, 34 (2), pp.10. ⟨10.1145/2721895⟩
...
hal-00920678v1  Journal articles
Jean-Daniel BoissonnatKan-Le ShiJane TournoisMariette Yvinec. Anisotropic Delaunay meshes of surfaces.
ACM Transactions on Graphics, Association for Computing Machinery, 2014